Alert archive / Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 92, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Jun 4, 2008, 3:09 AM EDT for 4 counties in Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 3:09 AM EDT (07:09 UTC)
- Expired
- Jun 4, 2008, 3:45 AM EDT
- In force
- 36 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
Counties Caroline County, VA, Essex County, VA, Richmond County, VA, Westmoreland County, VA
The radar
The Norfolk radar (KAKQ), 114 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:26 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 450 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:49 AM EDT, 20 minutes earlier.
Area forecast discussion, Jun 4, 2:49 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
249 AM EDT WED JUN 4 2008
.SYNOPSIS...
A FRONTAL BOUNDARY APPROACHES AND THEN STALLS OUT TO OUR NORTH
THROUGH THURSDAY...AND WILL SERVE AS THE FOCUS FOR SCATTERED SHOWERS
AND THUNDERSTORMS THROUGH WEDNESDAY NIGHT. THE FRONT WILL MOVE
BACK TO THE NORTH BY FRIDAY...WITH BUILDING HIGH PRESSURE...AND
WARMER THAN NORRMAL CONDITIONS...EXPECTED THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
QUICK UPDATE TO REFLECT TORNADO WATCH 443 IN EFFECT UNTIL 14Z.
UPDATED AFD ON THE WAY SHORTLY.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
THE WARM FRONT/TROUGH WILL MOVE THRU THE MID ATLANTIC ON WED...WHILE
THE E/W COLD FRONT WILL EVENTUALLY STALL OUT JUST TO OUR N. MODEL
CONVECTIVE PARAMETERS ARE FAVORABLE FOR TSTM DEVELOPMENT...WITH
NAM AND GFS BUFR SOUNDINGS INDICATING 2000-3000 J/KG OF CAPE AND
LIS OF -4C TO -6C BY WED AFTERNOON. A 40-50 KT LLVL JET WILL
ALSO MOVE THRU THE MID ATLANTIC EARLY WED. MOISTURE WILL INCREASE
WITH DEWPOINTS CLIMBING INTO THE UPR 60S/NEAR 70 DURING THE DAY.
SPC HAS INCLUDED ALL OF OUR VA AND MD COUNTIES IN A SLIGHT RISK
FOR SEVERE TSTMS FROM 12Z WED THRU 12Z THU. THE MAIN THREATS (IF
ANY SEVERE TSTMS DO DEVELOP) WOULD BE LARGE HAIL AND DAMAGING WINDS
WITH AN ISOLATED TORNADO POSSIBLE. WILL HIGHLIGHT THESE POTENTIAL
RISKS IN THE HWO.
BREEZY SW FLOW WILL ALLOW MAX TEMPS TO WARM TO NEAR 90/LWR 90S
ACRS MOST OF THE CWA...EXCEPT MID 80S AT THE ERN SHORE WITH FETCH
COMING ACROSS THE CHES BAY AND WHERE CLOUD COVERAGE WILL BE THE
HIGHEST. MIN TEMPS WED NIGHT IN THE UPR 60S/LWR 70S.
THE WARM FRONT WILL MOVE OUT LATER WED WHILE THE COLD FRONT/BOUNDARY
STALLS OUT AND LINGERS JUST TO OUR N. ANOTHER WEAK TROUGH MOVES OFF
THE APPALACHIANS ON THU SO KEPT A SLIGHT CHANCE OF SHRAS/DAYTIME
TSTMS. THE BOUNDARY IS EXPECTED TO SINK TO THE SW (AS A BACKDOOR
COLD FRONT) WITH WINDS BECOMING ONSHORE OVER THE ERN SHORE. THIS
WILL LIMIT MAX TEMPS THERE ON THU...WITH ONLY LWR 80S EXPECTED.
ELSEWHERE...A HOT AND HUMID SOUTHERLY FLOW WILL ALLOW MAX TEMPS TO
EASILY CLIMB INTO THE MID 90S AWAY FROM THE COAST. ANOTHER MILD
AND JUICY NIGHT THU NIGHT...LOW TEMPS STILL IN THE UPR 60S/LWR 70S.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
ALL MODELS AGREE IN LIFTING THE BACKDOOR COLD FRONT NORTH OF THE AREA
ON FRIDAY. AFTER FRIDAY ALL MODELS BUILD THE RIDGE OVER THE CWA.
THIS WILL ALLOW PLENTY OF SUNSHINE BUT ALSO A SLIGHT CHANCE OF THE
AFTERNOON OR EVENING THUNDERSTORM. ALSO TEMPS WILL BE ABOVE NORMAL
BY SUNDAY AND CONTINUE THROUGH THE PERIOD WITH HIGHS IN THE 90S MOST
AREAS.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
CURRENT THREAT IS AN AREA OF RAIN WITH EMBEDDED SCT TSRA CURRENTLY
NORTH AND WEST OF RIC TO CONTINUE MOVING EAST THIS EVENING. XPCT
AT LEAST ONE TSRA WITH IFR VBSY/MVFR CIG FOR RIC BEFORE 02Z AND
SBY BETWEEN 02Z AND 05Z WITH POSSIBLE SHRA FOR PHF AND -RA FOR
ORF/ECG.
XPCT SW WINDS TO INCRS AND BECOME GUSTY BY SUNRISE WED. NEXT
CHANCE FOR REDUCED CIGS/VSBYS (DUE TO SHRAS/TSRAS) COMES BY LTR
WED INTO ERY FRI IN ASSOCIATION W/ TSRA ASSOCD WITH A FRONTAL
BOUNDARY PROGGED TO STALL OUT OVER OR JUST TO THE NORTH OF KSBY.
HIGH PRES BUILDS OVR THE REGION BY THE WEEKEND...ALLOWING FOR
CLEARING OVER THE RGN.
&&
.MARINE...
LOCAL HI RES WRF DOES SHOW THE WINDS PICKING UP OVER THE BAY LATE
THIS AFTERNOON AND TONIGHT WITH SCA CRITERIA MET. WINDS WILL COME
DOWN SLOWLY ON WEDNESDAY. MODELS SHOW BACKDOOR FRONT COMING DOWN
THURSDAY AND MOVING ACROSS THE WATERS BY LATE IN THE DAY. THIS WILL
TURN THE WINDS TO THE E. MODELS AGREE AGAIN IN LIFTING THIS BACK TO
THE N ON FRIDAY WITH WINDS BECOMING S AFTER THE FRONT LIFTS NORTH.
WINDS WILL REMAIN 10 TO 15 KTS DURING THIS TIME. WINDS SHOULD REMAIN
10 TO 15 KTS THROUGH THE REMAINDER OF THE PERIOD AS A BERMUDA HIGH
BUILDS WEST OVER THE AREA.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR
ANZ630>632-650-652-654-656.
&&
SYNOPSIS...MAM
NEAR TERM...MAM
SHORT TERM...MAM
LONG TERM...JAB/MAM
AVIATION...BAJ
MARINE...JABHazardous weather outlook, Jun 3, 9:49 PM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 949 PM EDT TUE JUN 3 2008 ANZ633-658-NCZ012-013-030-050200- CURRITUCK SOUND- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM-NORTHAMPTON NC-HERTFORD-BERTIE- 949 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS...CURRITUCK SOUND...COASTAL NORTHEAST NORTH CAROLINA AND INTERIOR NORTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ102-050200- OUTER BANKS CURRITUCK- 949 PM EDT TUE JUN 3 2008 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT WEDNESDAY THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF NORTH CAROLINA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>024-VAZ048-049-060>090-092-093-050200- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON- ISLE OF WIGHT- 949 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT... SHOWERS WITH ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING BRINING HEAVY RAIN AND POSSIBLY DAMAGING WINDS. ISOLATED TORNADOES ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ025-VAZ099-100-050200- MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 949 PM EDT TUE JUN 3 2008 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT WEDNESDAY THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TONIGHT... SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>632-050200- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 949 PM EDT TUE JUN 3 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY AND THE SOUTHERN CHESAPEAKE BAY. .DAY ONE...TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-654-656-050200- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- 949 PM EDT TUE JUN 3 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ014>017-031-032-VAZ091-094>097-050200- GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-CHOWAN-PERQUIMANS-YORK- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- 949 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...SOUTH HAMPTON ROADS VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT... SMOKE FROM A LARGE FIRE IN HYDE COUNTY NC WILL CONTINUE TO AFFECT NE NC AND THE HAMPTON ROADS COMMUNITIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ098-050200- VIRGINIA BEACH- 949 PM EDT TUE JUN 3 2008 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT WEDNESDAY THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BAJ
In the hours before
Special weather statement, Jun 3, 10:31 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 1031 PM EDT TUE JUN 3 2008 VAZ090-091-094-040315- JAMES CITY VA-NEWPORT NEWS/HAMPTON VA-YORK VA- 1031 PM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORM MOVING ALONG THE PENINSULA ON THE NORTH SIDE OF THE JAMES RIVER... AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF NEWPORT NEWS...MOVING SOUTHEAST AT 35 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR NEWPORT NEWS AT 1040 PM EDT...BEACONSDALE...AND...HILTON VILLAGE AT 1045 PM EDT...NORTHAMPTON...AND...LANGLEY VIEW AT 1050 PM EDT...RALEIGH TERRACE AT 1055 PM EDT...FORT MONROE...AND...PHOEBUS AT 1100 PM EDT. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. BAJ
Special weather statement, Jun 4, 12:20 AM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 1220 AM EDT WED JUN 4 2008 VAZ075>078-040515- LANCASTER VA-NORTHUMBERLAND VA-RICHMOND VA-WESTMORELAND VA- 1220 AM EDT WED JUN 4 2008 ...STRONG THUNDERSTORM MOVING INTO NORTHERN NECK... AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WARSAW...MOVING SOUTHEAST AT 36 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR HAYNESVILLE AT 1225 AM EDT... VILLAGE AT 1230 AM EDT...MULCH AT 1235 AM EDT...LARA AT 1240 AM EDT...HOWLAND AT 1245 AM EDT...BROWNS STORE AT 1250 AM EDT. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. 05
Special weather statement, Jun 4, 2:28 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 228 AM EDT WED JUN 4 2008 VAZ049-063-064-040730- CAROLINE VA-HANOVER VA-LOUISA VA- 228 AM EDT WED JUN 4 2008 ...STRONG THUNDERSTORM MOVING INTO NORTHEASTERN VIRGINIA PIEDMONT... AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM FROM 20 MILES NORTH OF LOUISA TO 13 MILES NORTHWEST OF LOUISA...OR FROM 11 MILES SOUTH OF CULPEPER TO 13 MILES NORTHWEST OF LOUISA...MOVING SOUTHEAST AT 48 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR LOUISA AROUND 240 AM EDT...MINERAL AROUND 245 AM EDT...MILFORD AROUND 310 AM EDT... YOU CAN EXPECT WIND GUSTS TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. 05
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:25 PM EDT | Tornado Warning | AKQ | Chesterfield | 35 min |
| Jun 3, 8:51 PM EDT | Tornado Warning | AKQ | Chesterfield, Henrico | 24 min |
| Jun 3, 9:15 PM EDT | Tornado Warning | AKQ | Charles City, Chesterfield, Prince George | 30 min |
| Jun 3, 9:37 PM EDT | Tornado Warning | AKQ | Charles City, Prince George | 23 min |
| Jun 3, 9:47 PM EDT | Tornado Warning | AKQ | Surry | 43 min |
| Jun 4, 2:53 AM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Fluvanna, Goochland, Hanover, Louisa | 52 min |
| Jun 4, 3:29 AM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Essex, Hanover, Henrico, King and Queen, King William and 6 more | 46 min |
| Jun 4, 3:35 AM EDT | Special Marine Warning | AKQ | 85 min | |
| Jun 4, 4:40 AM EDT | Special Marine Warning | AKQ | 65 min | |
| Jun 4, 5:41 AM EDT | Special Marine Warning | AKQ | 34 min | |
| Jun 4, 5:59 AM EDT | Special Marine Warning | AKQ | 91 min | |
| Jun 4, 3:41 PM EDT | Special Marine Warning | AKQ | 2 hr | |
| Jun 4, 5:38 PM EDT | Special Marine Warning | AKQ | 67 min | |
| Jun 4, 6:20 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline | 55 min |
| Jun 4, 7:09 PM EDT | Severe Thunderstorm Warning | AKQ | Westmoreland | 51 min |
| Jun 4, 7:24 PM EDT | Severe Thunderstorm Warning | AKQ | Fluvanna, Louisa | 66 min |
| Jun 4, 7:48 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline | 72 min |
| Jun 4, 3:24 PM EDT | Severe Thunderstorm Warning | AKQ | Dorchester | 81 min |
| Jun 4, 4:37 PM EDT | Severe Thunderstorm Warning | AKQ | Somerset, Wicomico | 38 min |
| Jun 4, 5:20 PM EDT | Severe Thunderstorm Warning | AKQ | Worcester | 31 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.